BibTeX record journals/vldb/RollekeWWA08

download as .bib file

@article{DBLP:journals/vldb/RollekeWWA08,
  author    = {Thomas R{\"{o}}lleke and
               Hengzhi Wu and
               Jun Wang and
               Hany Azzam},
  title     = {Modelling retrieval models in a probabilistic relational algebra with
               a new operator: the relational Bayes},
  journal   = {{VLDB} J.},
  volume    = {17},
  number    = {1},
  pages     = {5--37},
  year      = {2008},
  url       = {http://dx.doi.org/10.1007/s00778-007-0073-y},
  doi       = {10.1007/s00778-007-0073-y},
  timestamp = {Sat, 08 Dec 2007 16:50:29 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/vldb/RollekeWWA08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}